# SDR SWAA1201027

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,018 hours, 52,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434369
- Part serial: 2592
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TE AFT FLAP DAMAGED.  REMOVED AND REPLACED AFT FLAP PER M/M.
